A quadratic system with a limit cycle surrounded by a separatrix loop of a saddle
Differencialʹnye uravneniâ, Tome 28 (1992) no. 9, pp. 1643-1644
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_9_a25,
author = {V. V. Stolyarov},
title = {A quadratic system with a limit cycle surrounded by a separatrix loop of a saddle},
journal = {Differencialʹnye uravneni\^a},
pages = {1643--1644},
year = {1992},
volume = {28},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_9_a25/}
}
V. V. Stolyarov. A quadratic system with a limit cycle surrounded by a separatrix loop of a saddle. Differencialʹnye uravneniâ, Tome 28 (1992) no. 9, pp. 1643-1644. http://geodesic.mathdoc.fr/item/DE_1992_28_9_a25/